2021    2020    2019    2018    2017    2016    2015    2014    2013   


   
   


   

Consultez nos publications en libre accès sur HAL.

2021


4 publication(s) :

Articles

1 - 
SOME RESULTS FOR THE LARGE TIME BEHAVIOR OF HAMILTON-JACOBI EQUATIONS WITH CAPUTO TIME DERIVATIVE
O. Ley, E. Topp, M. Yangari
Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2021, 41 (8), pp.3555-3577. ⟨10.3934/dcds.2021007⟩. ⟨hal-02167760⟩
DOI : https://doi.org/10.3934/dcds.2021007
BibTex sert à gérer et traiter des bases bibliographiques
Fichier PDF
 Reprint request: Subject to availability
2 - 
Identifying relatively irreducible infeasible subsystems of linear inequalities
J. Omer, M. Poss
Annals of Operations Research, Springer Verlag, In press, ⟨10.1007/s10479-021-04126-9⟩. ⟨hal-03251527⟩
DOI : https://doi.org/10.1007/s10479-021-04126-9
BibTex sert à gérer et traiter des bases bibliographiques
 Reprint request: Subject to availability

Autres publications

3 - 
Asymptotique du flot d'équations différentielles ordinaires dans le tore : des ensembles de rotation à l'homogénéisation des équations de transport
M. Briane, L. Hervé
Asymptotics of ODE's flows everywhere or almost-everywhere in the torus: from rotation sets to homogenization of transport equations. 2021. ⟨hal-03117545⟩
BibTex sert à gérer et traiter des bases bibliographiques
Fichier PDF
 Reprint request: Subject to availability
4 - 
A convex function satisfying the Lojasiewicz inequality but failing the gradient conjecture both at zero and infinity
A. Daniilidis, M. Haddou, O. Ley
2021. ⟨hal-03136550⟩
BibTex sert à gérer et traiter des bases bibliographiques
Fichier PDF
 Reprint request: Subject to availability


1-4   

Exporter les données affichées en CSV - Exporter les données affichées en RTF